메뉴 건너뛰기




Volumn 325, Issue 1, 2010, Pages 219-231

A theorem for the existence of Majorana fermion modes in spin-orbit-coupled semiconductors

Author keywords

Majorana fermions; Non Abelian statistics; Semiconductor; Superconductor; Topological quantum computation

Indexed keywords


EID: 73449084079     PISSN: 00034916     EISSN: 1096035X     Source Type: Journal    
DOI: 10.1016/j.aop.2009.11.003     Document Type: Article
Times cited : (57)

References (24)
  • 17
    • 73449122911 scopus 로고    scopus 로고
    • J.D. Sau, R.M. Lutchyn, S. Tewari, S. Das Sarma, arXiv:0907.2239.
    • J.D. Sau, R.M. Lutchyn, S. Tewari, S. Das Sarma, arXiv:0907.2239.


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.